# SDR 2018FA0000263

- Difficulty date: May 1, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N446ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842246
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 66761
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A VISUAL INSPECTION ON RIGHT WING, VISUAL DAMAGE WAS NOTED ON PN 66761-XXX.  TO THEREFORE DETERMINE ZERO LEAD/LAG PLAY ON OUR FLEET, A CHECK ON ALL AIRCRAFT WINGS WERE PERFORMED.  AFTER INSPECTION, WE FOUND THAT WHEN THAT AIRCRAFT FUSELAGE IS FIXED THE RIGHT WING EXHIBITED LEAD/LAG PLAY ABOUT THE MAIN SPAR.  THE AMOUNT OF PLAY EXCEEDS THAT OF THE OPPOSITE WING.  IAW MM THE RIGHT WING WAS REMOVED AND REINSTALLED.  ALL NEW WING ATTACH HARDWARE WAS REPLACED WITH NEW.
